Previous |  Up |  Next


Title: Sulla applicabilità proiettiva delle superficie negli spazi a connessione proiettiva a tre dimensioni (Italian)
Title: On projective applicability of surfaces in three-dimensional projectively connected spaces (English)
Author: Muracchini, Luigi
Language: Italian
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 5
Issue: 2
Year: 1955
Pages: 274-288
Summary lang: Russian
Category: math
MSC: 53.0X
idZBL: Zbl 0066.40402
idMR: MR0077180
DOI: 10.21136/CMJ.1955.100145
Date available: 2008-06-09T12:46:12Z
Last updated: 2020-07-28
Stable URL:


Files Size Format View
CzechMathJ_05-1955-2_8.pdf 2.595Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo